Predictions for Progressively Type-II Censored Failure Times from the Half Triangle Distribution

Title
Predictions for Progressively Type-II Censored Failure Times from the Half Triangle Distribution
Author(s)
강석복서정인
Keywords
Approximate maximum likelihood predictor; Approximate predictive maximum likelihood estimator; Half triangle distribution; Prediction interval; Progressively Type-II censored sample.
Issue Date
201401
Publisher
한국통계학회
Citation
Communications for Statistical Applications and Methods, v.21, no.1, pp.93 - 103
Abstract
This paper deals with the problem of predicting censored data in a half triangle distribution with an unknown parameter based on progressively Type-II censored samples. We derive maximum likelihood predictors and some approximate maximum likelihood predictors of censored failure times in a progressively Type-II censoring scheme. In addition, we construct the shortest-length predictive intervals for censored failure times. Finally, Monte Carlo simulations are used to assess the validity of the proposed methods.
URI
http://hdl.handle.net/YU.REPOSITORY/33395
ISSN
2287-7843
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE